# SDR SWAA2018021319700

- Difficulty date: February 7, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 52,187 hours, 30,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK FAILED A CAPACITY CHECK AT M01673.   R & R THE BATTERY PACK IAW AMM.
